RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 274, Number 1, Pages 19–22 (Mi dan9814)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the absolute and uniform convergence of the expansions in eigen- and associated functions of a nonselfadjoint elliptic operator

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (529 kB)

Bibliographic databases:
UDC: 517.95
Presented: А. Н. Тихонов
Received: 11.03.1983

Citation: V. A. Il'in, “On the absolute and uniform convergence of the expansions in eigen- and associated functions of a nonselfadjoint elliptic operator”, Dokl. Akad. Nauk SSSR, 274:1 (1984), 19–22

Citation in format AMSBIB
\Bibitem{Ili84}
\by V.~A.~Il'in
\paper On the absolute and uniform convergence of the expansions in
eigen- and associated functions of a nonselfadjoint elliptic operator
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 274
\issue 1
\pages 19--22
\mathnet{http://mi.mathnet.ru/dan9814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=730157}
\zmath{https://zbmath.org/?q=an:0597.35090}


Linking options:
  • http://mi.mathnet.ru/eng/dan9814
  • http://mi.mathnet.ru/eng/dan/v274/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gulin, N. I. Ionkin, V. A. Morozova, “Difference schemes for nonlocal problems”, Russian Math. (Iz. VUZ), 49:1 (2005), 36–46  mathnet  mathscinet  zmath
  • Number of views:
    This page:52
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020